MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.0MM SCREWDRIVER BLADE WITH HOLDING SLEEVE; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.0MM SCREWDRIVER BLADE WITH HOLDING SLEEVE; SCREWDRIVERS
Model Number 314.48
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.A review of the device history record has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during a routine incoming inspection of a loaner set at (b)(4) site, it was discovered that the screwdriver blade with holding sleeve was broken.There was no patient involvement.This complaint involves one (1) device.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: a review of the device history record: device history lot: part: 314.48; lot: l117917; manufacturing site: hägendorf.Release to warehouse date: 24.October 2016.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Investigation summary background: it was reported that on an unknown date, during a routine incoming inspection of a loaner set at fsl ups swedesboro, nj site, it was observed that the screwdriver blade with holding sleeve was broken.There was no patient involvement.This complaint involves one (1) device.Flow: visual.Visual inspection: the prongs of the returned holding sleeve are slightly bent and more spread out than usual.As no broken components were found, the complaint cannot be confirmed.Document/ specification review: 314_48 rev y; 314_48_3 rev j; a manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Investigation conclusion: the exact cause of the reported condition is unknown, but it is likely due to wear from repeated use over the lifetime of the multiple use devices.During the investigation no unidentified product design/manufacturing issues or discrepancies were observed that may have contributed to the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.0MM SCREWDRIVER BLADE WITH HOLDING SLEEVE
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8750474
Report Number2939274-2019-58952
Device Sequence Number19417780
Product Code HXX
UDI-Device Identifier10887587037448
UDI-Public(01)10887587037448
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number314.48
Device Catalogue Number314.48
Device Lot NumberL117917
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2019
Initial Date Received by Manufacturer 06/04/2019
Supplement Date Received by Manufacturer07/19/2019
Initial Report FDA Received Date07/01/2019
Supplement Report FDA Received Date07/29/2019
Patient Sequence Number1